# SDR NWAA071079918

- Difficulty date: February 26, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- Aircraft time: 83,473 hours, 77,650 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CRACK IN LT WING TE SPAR EXISTING TEMPORARY REPAIR AT WS 267.  SECTION I OF EA 99-208475 REMOVES EXISTING TEMPORARY REPAIR AND REINSTALLATION OF NEW TEMPORARY REPAIR.  SECTION II OF EA REQUIRES PERMANENT REPAIR TO BE INSTALLED WITHIN 2 YEARS OR 3,000 CYCLES.
